# SDR IPXA2017053017717

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 16,813 hours, 10,545 cycles
- System (JASC): 2564 · Life Raft
- Part: Cover
- Condition: Damaged
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STOWAGE COVER HAS HOLE.  R & R THE COVER ASSY IAW MM 25-62-41-0401.
